Guillain-Barré Syndrome Observed after the First Dose of the Astrazeneca Vaccine | WHAT REALLY HAPPENED

Guillain-Barré Syndrome Observed after the First Dose of the Astrazeneca Vaccine

In addition to the cases of thrombosis, doctors are now seeing in some patients Guillain-Barré Syndrome a rare neurological disorder following the injection of AstraZeneca’s vaccine. The causal link between the vaccine and these symptoms is not clear.AstraZeneca COVID-19 Vaccine

In India, in the southwestern state of Kerala, doctors at Kochi City Hospital reported the development of Guillain-Barré syndrome in seven people, all of whom had received a first dose of AstraZeneca’s vaccine. Similar reports were made by Nottingham University Hospitals, NHS Trust England. A total of 11 subjects reported paresthesias, tingling and bifacial weakness. A causal link between these typical Guillain-Barré symptoms and AstraZeneca’s vaccine was not established.

Comments

SHARE THIS ARTICLE WITH YOUR SOCIAL MEDIA